Enolski Victor
Enolski Victor
National University of Kyiv Mohula Academy
Email verificata su ukma.edu.ua
Titolo
Citata da
Citata da
Anno
Algbro-geometric approach to nonlinear evolution equations
ED Belokolos, AI Bobenko, VZ Enolskii, AR Its, VB Matveev
Springer-Verlag, 1994
1039*1994
Kleinian functions, hyperelliptic Jacobians and applications
V Buchstaber, V Enolskii, D Leykin
Reviews in Mathematics and Mathematical Physics 10, 1-125, 1997
184*1997
Solution for the dynamics of the BCS and central spin problems
E Yuzbashyan, B Altshuler, V Kuznetsov, V Enolskii
Journal of Physics A 38 (36), 7831-7849, 2005
1222005
Hyperelliptic Kleinian functions and applications
VM Buchstaber, VZ Enolskii, DV Leikin
Solitons, Geometry and Topology: On the Crossroads 179 (AMS Translations …, 1997
1191997
Hyperelliptic Kleinian functions and applications
V Buchstaber, V Enolskii, D Leykin
1996 - arxiv.org, 1996
1191996
Nonequilibrium Cooper pairing in the nonadiabatic regime
E Yuzbashyan, B Altshuler, V Kuznetsov, V Enolskii
Physical Review B 72 (22-1), 220503(R), 2005
1142005
Linear r-matrix algebra for classical separable systems
JC Eilbeck, VZ Enol'skii, VB Kuznetsov, AV Tsiganov
Journal of Physics A: Mathematical and General 27 (2), 567, 1994
1091994
Rational analogs of Abelian functions
V Buchstaber, V Enolskii, D Leykin
Functional Analisis and its Applications 33 (2), 83-94, 1999
901999
Quasi–periodic and periodic solutions for coupled nonlinear Schrödinger equations of Manakov type
PL Christiansen, JC Eilbeck, VZ Enolskii, NA Kostov
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2000
872000
Abelian functions for trigonal curves of genus three
JC Eilbeck, VZ Enolski, S Matsutani, Y Ônishi, E Previato
International Mathematics Research Notices 2007, 2007
822007
Quasi-periodic solutions of the coupled nonlinear Schrödinger equations
PL Christiansen, JC Eilbeck, VZ Enolskii, NA Kostov
Proceedings of the Royal Society of London. Series A: Mathematical and …, 1995
771995
Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations
ED Belokolos, AI Bobenko, VB Matveev, VZ Ènol'skii
Russian Mathematical Surveys 41 (2), 1, 1986
751986
Integrable quartic potentials and coupled KdV equations
S Baker, V Enolskii, A Fordy
Physics Letters A, 201 (2-3), 167-174, 1995
681995
Two-component Bose-Einstein condensates in periodic potential
NA Kostov, VZ Enol’skii, VS Gerdjikov, VV Konotop, M Salerno
Physical Review E 70 (5), 056617, 2004
592004
On the Kleinian construction of Abelian functions of canonical algebraic curves
JC Eilbeck, VZ Enolskii, DV Leykin
SIDE III “Symmetries and Integrability of Difference Equations”(Sabaudia …, 2000
582000
Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations
V Buchstaber, V Enolskii, D Leykin
Functional Analisis and its Applications 34 (3), 159-171, 2000
572000
Inversion of hyperelliptic integrals of arbitrary genus with application to particle motion in general relativity
VZ Enolski, E Hackmann, V Kagramanova, J Kunz, C Lämmerzahl
Journal of geometry and physics 61 (5), 899-921, 2011
532011
On the geometry of elliptic solitons
VZ Enol'Skii, NA Kostov
Acta Applicandae Mathematica 36 (1-2), 57-86, 1994
521994
Linear r-Matrix Algebra for systems Separable in Parabolic Coordinates
JC Eilbeck, VZ Enol'skii, VB Kuznetsov, DV Leykin
J.Phys.A:Math.Gen. 27 (2), 567, 1994
521994
Reduction of Abelian functions and and algebraically integrable systems II
E Belokolos, V Enolskii
Journal of Mathematical Sciences 108 (3), 295-374, 2002
452002
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20